| Catalog Number |
01.25.123 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 january 2019: lot 182504: (b)(4) items manufactured and released on 04-jul-2018.Expiration date: 2023-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: bipolar head ø22x41 reference 25060.2241 (k091967).Lot 154911: (b)(4) items manufactured and released on 16-nov-2015.Expiration date: 2020-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 5 weeks after primary surgery, due to a dislocation of the bipolar head from the acetabulum.The surgeon converted the bipolar hip to a total hip and revised the stem, cocr head and bipolar head.The surgery was completed successfully.